Adaptive nonlinear control for an induction motor using fuzzy approximators

Title
Adaptive nonlinear control for an induction motor using fuzzy approximators
Authors
박창호윤태웅최익김광배
Keywords
adptive control; nonlinear control; fuzzy approximator; induction motor control; backstepping
Issue Date
1998-07
Publisher
Internation conference on electrical engineering (ICEE'98)
Citation
VOL 1, 67-70
URI
http://pubs.kist.re.kr/handle/201004/9648
Appears in Collections:
KIST Publication > Conference Paper
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE